# SDR CALA2018090401875

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support
- Part number: D52279026620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AROUND RIVETS ON FWD I/B VERTICAL SUPPORTS ON FWD LT EMERGENCY EXIT HATCH. REMOVED AND REPLACED FWD I/B VERTICAL SUPPORTS ON FWD LT EMERGENCY EXIT HATCH AND RESTORED SURFACE PROTECTION IAW SRM 51-7 2-11-911-001/ER 5100R01017 REV E.
